# SDR SWAA2025110330548

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 68,013 hours, 40,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Engaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FORWARD SERVICE DOOR LOOSE.   INSTALLED GIRT BAR STOP RELEASE RING IAW AMM 25-66-01. OPS CHECKED GOOD.
